# SDR ASAA2020051132713

- Difficulty date: May 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 18,985 hours, 6,114 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE "B" AUTOFLIGHT DISENGAGED, ,WERE SMOOTH AIR. GROUNDED - YES. MCP DATA FAIL, FMC FAIL - LOGGED FAULTS. ACCOMPLISHED MCP EXTENDED MAINTENANCE TEST - NO FAULTS. LAND VERIFY CHECK OK, REF B737-900 AMM 22-11-00 BITE GROUP 49. FMC BITE OK REF AMM 34-61-00.
